# SDR AALA202201120892

- Difficulty date: January 6, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A300*
- Aircraft serial: 7301
- Aircraft time: 15,239 hours, 5,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 15WL BATTERY INOPERATIVE. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38-400-002-A.
